# SDR C2XA98IA276

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 22250100001
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 4175 - THE CREW REPORTED THE NOSE LANDING GEAR WOULD NOT EXTEND WHEN THE GEAR CONTROL LEVER WAS PLACED IN THE DOWN POSITION.  THE CREW MANUALLY EXTENDED THE GEAR AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR DOOR SOLENOID VALVE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
